# SDR FDEA201309242303

- Difficulty date: September 24, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7 FLOORBEAM UPPER FLANGE FOUND CORRODED AT UPPER AND LOWER SURFACES LBL 24.75- RBL 8.  CORROSION REMOVED IAW SRM 51-10-02 REV 109 & FOUND OUT OF LIMITS IAW SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 REV 109. NEW FLOORBEAM FABRICATED AS PER DWG 414N5123 SHT 1 REV A.  FLOORBEAM REMOVED & REPLACED WITH FABRICATED FLOORBEAM IAW SRM 51-40-02 REV 109 & DWG 141N5113 SGT 1 REV F.   REPAIR CLASSIFIED AS MAJOR.
